Alert archive / Nebraska / Flash Flood Warnings in 2019

Flash Flood Warning 9, NWS Hastings, NE

March 13, 20199 counties in Nebraska

NWS Hastings, NE issued this flash flood warning at Mar 13, 2019, 11:48 PM CDT for 9 counties in Nebraska. It was in force for 8 hr. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2019, 11:48 PM CDT (04:48 UTC)
Expired
Mar 14, 2019, 7:45 AM CDT
In force
8 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Buffalo County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Howard County, NE, Merrick County, NE, Nance County, NE, Sherman County, NE, Valley County, NE

The radar

The Grand Island radar (KUEX), 99 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 12:00 AM CDTFLOODGibbon, NEWATER WASHED OUT ROCK UNDERNEATH ALL 3 RAILROAD TRACKS AND WAS FLOWING UNDER THE TRACKS. UNION PACIFIC TRAINS WERE NO LONGER USING THESE TRACKS. EXACT TIME UNKNOWN.
Mar 14, 2:38 AM CDTFLOOD1 N Fullerton, NEWATER OVER HIGHWAY 14 JUST NORTH OF FULLERTON. HIGHWAY IS CLOSED. DEPUTY CANT RETURN TO FULLERTON DUE TO CLOSURE.
Mar 14, 3:50 AM CDTFLASH FLOOD6 Sw Genoa, NELOUP RIVER HAS OVERTOPPED THE INTAKE STRUCTURE AT LOUP POWER DIVERSION. CANAL MAY HAVE ALSO BREACHED SOMEWHERE NEAR HWY 22 BRIDGE JUST WEST OF THE INTERSECTION OF HWY 22 AND HWY 39. EVACUATIONS UNDERWAY IN SOUTH SIDE OF CITY OF GENOA.
Mar 14, 5:13 AM CDTFLOODDannebrog, NETRAVEL IMPOSSIBLE IN THE TOWN OF DANNEBROG DUE TO 5-6 FEET OF WATER IN TOWN. BRIDGE JUST SOUTH OF TOWN IS WASHED OUT.
Mar 14, 5:16 AM CDTFLOOD1 Sse Boelus, NEBRIDGE JUST SOUTH OF BOELUS IS WASHED OUT.
Mar 14, 5:31 AM CDTFLOODGenoa, NEHOSPITAL AND NURSING HOME HAVE BEEN EVACUATED. SOME FOLKS IN RESIDENCES WITH BASEMENTS FILLING WITH WATER SOUTH OF HWY22/39 JUNCTION AND NO SAFE EVACUATION ROUTE.
Mar 14, 7:00 AM CDTHEAVY RAIN 2.042w Arcadia, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM 2.7 INCHES OF SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 2.33Ord, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM 2.0 INCHES OF SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 2.392 W Doniphan, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 2.422 W Palmer, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 2.45Riverdale, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 2.71 Nw Ravenna, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM 1.8 INCHES OF SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 2.82 Ene Kearney, NE48 HR TOTAL. 0.51 OF THIS WAS FROM 3.2 INCHES OF SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 2.81Loup City, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM 0.5 INCHES OF SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 2.912 Nw Rockville, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM 1 INCH OF SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 3.1Cairo, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM 2.5 INCHES OF SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 3.12Greeley, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM 2.0 INCHES OF SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 3.58Saint Paul, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM 2.5 INCHES OF SNOW THAT BEGAN FALLING ON THE 14TH.
Mar 14, 7:00 AM CDTHEAVY RAIN 3.822 Se Saint Libory, NE48 HR TOTAL. A SMALL FRACTION OF THIS IS FROM SNOW THAT BEGAN FALLING ON THE 14TH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 242 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2019-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2019-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
137 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

397 
WGUS53 KGID 140448
FFWGID
NEC019-077-079-081-093-121-125-163-175-141245-
/O.NEW.KGID.FF.W.0009.190314T0448Z-190314T1245Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
1148 PM CDT WED MAR 13 2019

The National Weather Service in Hastings has issued a

* Flash Flood Warning for...
  Rain and Snowmelt in...
  Greeley County in central Nebraska...
  Nance County in central Nebraska...
  Valley County in central Nebraska...
  Hamilton County in south central Nebraska...
  Buffalo County in south central Nebraska...
  Merrick County in central Nebraska...
  Sherman County in central Nebraska...
  Howard County in central Nebraska...
  Hall County in south central Nebraska...

* Until 745 AM CDT Thursday.

* As of 1145 PM CDT, reports from emergency management and data from 
  several automated gauges confirmed that widespread flooding 
  ranging in severity from minor to major continued across much of 
  the Warning area, and in some places was the worst flooding in 
  decades. This flooding is impacting numerous rivers and streams 
  and low-lying areas, and many roads, including several highways, 
  are closed. As just one example, Highway 68 near Rockville was 
  closed due to reports of large ice chunks from the Middle Loup 
  River on the road. Although rain will transition to snow 
  overnight, an additional one-quarter to one-half inch of liquid 
  equivalent precipitation is likely in most places, only worsening 
  the ongoing flood situation before all precipitation finally ends 
  Thursday. Because flooding will continue to impact so many 
  roadways, and because flooding overnight is even more dangerous 
  due to limited visibility, this new Flash Flood Warning has been 
  issued, and effectively extends and replaces all previously-issued 
  Flash Flood Warnings for the same areas. 

* Some locations that could experience flooding include...
  Grand Island, Kearney, Ord, Aurora, Central City, Greeley, St.
  Paul, Gibbon, Ravenna, Wood River, Fullerton, Shelton, Loup City, 
  Genoa, Elm Creek, Doniphan, Cairo, Alda, Odessa and Spalding, 
  along with a multitude of rural areas near these and other 
  communities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 4148 9829 4153 9771 4140 9770 4139 9760
      4135 9760 4118 9784 4071 9783 4070 9872
      4066 9896 4068 9941 4105 9941 4105 9921
      4174 9921 4174 9829

$$

Pfannkuch
1 follow-up statement
568 
WGUS73 KGID 141243
FFSGID

Flash Flood Statement
National Weather Service Hastings NE
743 AM CDT THU MAR 14 2019

NEC019-077-079-081-093-121-125-163-175-141248-
/O.EXP.KGID.FF.W.0009.000000T0000Z-190314T1245Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greeley NE-Nance NE-Valley NE-Hamilton NE-Buffalo NE-Merrick NE-
Sherman NE-Howard NE-Hall NE-
743 AM CDT THU MAR 14 2019

...THE FLASH FLOOD WARNING FOR RAIN AND SNOWMELT IN GREELEY...
NANCE...VALLEY...HAMILTON...BUFFALO...MERRICK...SHERMAN...HOWARD AND
HALL COUNTIES WILL EXPIRE AT 745 AM CDT...

Heavy rain has ended across the local area and any remaining 
precipitation has transitioned to snow. While flash flooding is no 
longer a major concern across the majority of the area, a flash 
flood emergency remains in effect for east central Nance county 
until 930 AM CDT. In addition, several area rivers and roadways 
remain flooded from heavy rain and snow melt yesterday, and a flood 
warning remains in effect for all of south central Nebraska through 
the mid-afternoon hours.

LAT...LON 4148 9829 4153 9771 4140 9770 4139 9760
      4135 9760 4118 9784 4071 9783 4070 9872
      4066 9896 4068 9941 4105 9941 4105 9921
      4174 9921 4174 9829

$$

Rossi

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Mar 13, 10:01 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 13, 10:01 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
1001 PM CDT Wed Mar 13 2019

.UPDATE...
Issued at 955 PM CDT Wed Mar 13 2019

All evening the high resolution models have indicated the
potential for a secondary band of snow to develop across central
and south central Nebraska. This continued with the 00z guidance
and with that, decided that it was time to upgrade to a Blizzard
Warning. Strong winds are already here in western sections and
they are not in question, it was the snow amounts. The band looks
to have 3 to 5 inches of snow across areas from Ord south to the
Tri-cities and into north central Kansas Where it snows there
will be blizzard conditions due to snow being driven by winds
gusting to 55 to 65 mph. This is a serious situation and any
travel should be avoided. The winds will persist after the snow
ends and the High Wind Warning will replace the Blizzard warning
when it expires. Where snow amounts are less than 1 inch, a
winter weather advisory was issued along with the High Wind
Warning. Stay safe!

&&

.SHORT TERM...(This evening through Thursday)
Issued at 307 PM CDT Wed Mar 13 2019

The main rain shield has moved to the north of the forecast area
this afternoon. There are some showers that have developed along and
north of the state line. To the south of the state line, there is
some sunshine.

All of this sets things up for the afternoon. The sun in north
central Kansas will create some instability and there will be a
chance for showers and thunderstorms developing in the vicinity of
the surface low and warm front. There is still enough CAPE that
there could be some strong to severe thunderstorms for a time this
afternoon. The window of opportunity is somewhat small with the sun
going down and losing the heating.

The next concern becomes the change over to snow. Models are fairly
consistent this afternoon that the cold air starts to move into the
area around dark tonight, then spreads across the area during the
night. There could be a few patches of freezing rain as the
precipitation changes from rain to snow tonight. With the wind, when
there is snow, there will be blowing snow which will reduce
visibility. The snow will continue through much of the night for
much of the Nebraska portion of the forecast area.

Models are also fairly consistent with the heavier snow ending
during the morning and mainly lighter snow during the afternoon
before coming to an end.

Another consideration will be when the surface low moves through the
forecast area this afternoon and evening, the winds will turn to the
north or northwest and start to increase. Winds at 850mb are 50 to
65 knots this evening and into Thursday. Expect very windy
conditions across the area through Thursday. The wind will cause
areas of blowing snow in the area with the greatest snowfall.

.LONG TERM...(Thursday night through Wednesday)
Issued at 307 PM CDT Wed Mar 13 2019

The snow should have ended during the afternoon Thursday but a
couple of the models continue to have some light precipitation
nearby Thursday night. Expect that at most, there will only be some
flurries for the majority of the area and ending early in the
evening. The skies should be clearing during the night. Winds are
expected to be breezy through the night.

Friday through Monday is expected to be a dry period. There will be
a surface high that moves through the area and temperatures are
expected be around normal for this time of year.

The next upper level wave will affect the area Monday night into
Wednesday. There could be some on and off precipitation. With the
temperatures warmer during the day and cooler at night it could be
some rain and snow at times.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Thursday)
Issued at 702PM CDT Wed Mar 13 2019

The upper level low pressure system is approaching south central
Nebraska from the southwest. Precipitation is spreading across the
region and eventually will be switching to snow in the next 6 to 8
hours from west to east. Expect it to be a transition from rain to
snow. As the snow develops, the north winds will become strong.
Expect sustained speeds above 30kts and gusts to 50kts or higher
towards sunrise. Winds will stay strong throughout the day, but
precipitation is expected to diminish during the late morning
hours.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning from 1 PM to 10 PM CDT Thursday for NEZ039>041-
     046>048-060>063-072>076-082>085.

     Blizzard Warning until 1 PM CDT Thursday for NEZ039>041-046>048-
     060>063-072>076-082>085.

     High Wind Warning from 2 AM to 10 PM CDT Thursday for NEZ049-064-
     077-086-087.

     Winter Weather Advisory from 2 AM to 10 PM CDT Thursday for
     NEZ049-064-077-086-087.

KS...High Wind Warning from 1 PM to 10 PM CDT Thursday for KSZ005-006.

     Blizzard Warning until 1 PM CDT Thursday for KSZ005-006.

     High Wind Warning from 2 AM to 10 PM CDT Thursday for KSZ007-019.

     Winter Weather Advisory from 2 AM to 10 PM CDT Thursday for
     KSZ007.

     High Wind Warning until 10 PM CDT Thursday for KSZ017-018.

&&

UPDATE...Billings Wright
SHORT TERM...JCB
LONG TERM...JCB
AVIATION...Billings Wright
Hazardous weather outlook, Mar 13, 10:25 PM CDT, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
1025 PM CDT Wed Mar 13 2019

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
141200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
1025 PM CDT Wed Mar 13 2019

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

A powerful storm system will continue to promote multiple weather
concerns.

South central Nebraska is in Flood warning or Flash Flood
Warnings. Please see the latest flood products for information.

Rain will continue to switch over to snow tonight. Combined with
northwest winds gusting to around 65 MPH, significant impacts are
expected.No matter how much snow falls, significant visibility
reductions are likely, as the entire outlook area will observe
intense northwest winds, gusting to around 65 MPH. As a result of
these snow and high wind concerns, the entire outlook area is
under a combination of Blizzard Warnings, Winter Weather
Advisories and High Wind Warnings. Please refer to these
statements for more information.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday into Thursday evening, the entire outlook area remains
under a combination of Blizzard Warnings, Winter Weather
Advisories and High Wind Warnings. Please refer to these
statements for more information.

Flooding of various rivers, streams and low-lying areas will
continue for the next few days, until water levels subside.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but any
reports of flooding or snow totals would be appreciated over the
next few days.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Mar 13, 9:54 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
954 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     FLOOD            ROCKVILLE               41.12N 98.84W
03/13/2019                   SHERMAN            NE   EMERGENCY MNGR

            WATER OVER HIGHWAY 68 JUST WEST OF
            ROCKVILLE. ICE CHUNKS BIGGER THAN PICKUPS ON
            THE HIGHWAY. DOT HAS CLOSED THE HIGHWAY.

&&

THIES
Local storm report, Mar 13, 9:57 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
957 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     BLIZZARD         CAMBRIDGE               40.28N 100.17W
03/13/2019                   FURNAS             NE   TRAINED SPOTTER

            BLIZZARD CONDITIONS. VISIBILITY OF 1-2
            BLOCKS. ESTIMATED WIND GUSTS UP TO 60MPH.

&&

THIES
Local storm report, Mar 13, 11:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1135 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     NON-TSTM WND GST 1 W LOGAN               39.66N 99.58W
03/13/2019  M55 MPH          PHILLIPS           KS   MESONET

            MESONET STATION E3001, LOGAN.

&&

THIES
Local storm report, Mar 13, 11:39 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1139 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     NON-TSTM WND GST 8 NNE CODELL            39.31N 99.12W
03/13/2019  M58 MPH          ROOKS              KS   MESONET

            MESONET STATION ID KKSNATOM2.

&&

THIES
Local storm report, Mar 13, 11:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1143 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     NON-TSTM WND GST 5 SSW STOCKTON          39.37N 99.30W
03/13/2019  M58 MPH          ROOKS              KS   MESONET

            MESONET STATION ID KKSSTOCK3.

&&

THIES
Local storm report, Mar 13, 11:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1145 PM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     NON-TSTM WND GST 2 NNW GOTHENBURG        40.96N 100.17W
03/13/2019  M63 MPH          DAWSON             NE   MESONET

            MESONET STATION ID KNEGOTHE14.

&&

THIES

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:07 PM CDTFlash Flood WarningGIDBuffalo, Hall, Sherman5 hr
Mar 13, 8:56 PM CDTFlash Flood WarningGIDHamilton, Merrick3 hr
Mar 13, 9:54 PM CDTBlizzard WarningGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more14 hr
Mar 14, 3:43 AM CDTFlash Flood Warning EmergencyGIDNance6 hr
Mar 14, 4:22 AM CDTRiver Flood WarningGIDHarlan36 hr
Mar 14, 6:05 AM CDTHigh Wind WarningGIDFillmore, Nuckolls, Polk, Thayer, York16 hr
Mar 14, 4:59 PM CDTRiver Flood WarningGIDNuckolls, Webster25 hr
Mar 14, 6:20 PM CDTFlash Flood WarningGIDGreeley16 hr

Nearby

Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.